# SDR AWXA200601357

- Difficulty date: July 19, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Condition: Cracked
- Location: Slat
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 CRACKS BOTTOM NR 2 SLAT SKIN BELOW OUTBD MAIN TRACK SLAT STA 229-235 AND 3 CRACKS ON OUTBD END SLAT STA 250.5-254.  REPAIRED BOTTOM OF NR 2 SLAT SKIN S/S 229-254 IAW B737-300 SRM 57-43-01-2R6 FIG 201.
